# SDR AALA2000775

- Difficulty date: May 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME SHEAR TIE FORWARD SIDE 680 FRAME BETWEEN STRINGER 27R-28R CORRODED.  REMOVED CORROSION SECTION OF SHEAR TIE AND INSTALLED REPAIR PER SRM 53-10-4 FIG 15 PAGE 1.  (M)
